# SDR AALA2009041100751

- Difficulty date: April 11, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N70401
- Make and model: Doug DC-9-82
- Aircraft serial: 49312
- Aircraft time: 68,729 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Ac Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA  CATWALK EMERGENCY LIGHT INOPERATIVE. REPLACED LAMP FOR CATWALK EMERGENCY LIGHT.
